Volume 73, No. 3 (2016)
Portugaliae Mathematica
![Port. Math. cover](/_next/image?url=https%3A%2F%2Fcontent.ems.press%2Fassets%2Fpublic%2Fimages%2Fserial-issues%2Fcover-pm-volume-73-issue-3.png&w=3840&q=90)
pp. 171–176 Typical symplectic locally constant cocycles over certain shifts of countable type have simple Lyapunov spectraMichel CambrainhaCarlos Matheus
DOI 10.4171/PM/1982pp. 177–182 The locus of Brill–Noether general graphs is not denseDavid Jensen
DOI 10.4171/PM/1983pp. 183–205 Affine hom-complexesMalkhaz BakuradzeAlexander GamkrelidzeJoseph Gubeladze
DOI 10.4171/PM/1984pp. 207–218 A hyperelliptic Hodge integralJonathan Wise
DOI 10.4171/PM/1985pp. 219–245 Internal monoids and groups in the category of commutative cancellative medial magmasJorge Pereira FateloNelson Martins-Ferreira
DOI 10.4171/PM/1986